Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 26, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Oct 27, 2021, 2:40 PM EDT. It took effect at Oct 28, 2021, 8:00 AM EDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2021, 2:40 PM EDT (18:40 UTC)
- In effect from
- Oct 28, 2021, 8:00 AM EDT
- Expired
- Oct 30, 2021, 8:00 PM EDT
- In force
- 60 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
730 WHUS72 KTBW 271840 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 240 PM EDT Wed Oct 27 2021 GMZ830-836-850-853-856-870-873-876-301200- /O.NEW.KTBW.SC.Y.0026.211028T1200Z-211030T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 240 PM EDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT SATURDAY... * WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 12 feet expected. * WHERE...Portions of Gulf of Mexico. * WHEN...From 8 AM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
671 WHUS72 KTBW 280801 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 401 AM EDT Thu Oct 28 2021 GMZ850-853-870-873-290300- /O.EXT.KTBW.SC.Y.0026.211028T1200Z-211029T0000Z/ /O.NEW.KTBW.GL.W.0001.211029T0000Z-211030T0300Z/ /O.NEW.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 401 AM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. For the first Small Craft Advisory, southwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, from 8 PM this evening to 11 PM EDT Friday. For the Small Craft Advisory, from 8 AM this morning to 8 PM EDT this evening. For the Small Craft Advisory, from 11 PM Friday to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-290300- /O.CON.KTBW.SC.Y.0026.211028T1200Z-211030T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 401 AM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT SATURDAY... * WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt and seas building to 7 to 12 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...From 8 AM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
452 WHUS72 KTBW 281901 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 301 PM EDT Thu Oct 28 2021 GMZ850-853-870-873-300300- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211029T0000Z/ /O.CON.KTBW.GL.W.0001.211029T0000Z-211030T0300Z/ /O.CON.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 301 PM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. For the first Small Craft Advisory, southwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, from 8 PM this evening to 11 PM EDT Friday. For the Small Craft Advisory, from 8 AM this morning to 8 PM EDT this evening. For the Small Craft Advisory, from 11 PM Friday to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-300300- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 301 PM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt and seas building to 7 to 12 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...From 8 AM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
279 WHUS72 KTBW 291131 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 731 AM EDT Fri Oct 29 2021 GMZ850-853-870-873-291945- /O.CON.KTBW.GL.W.0001.000000T0000Z-211030T0300Z/ /O.CON.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 731 AM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. For the first Small Craft Advisory, southwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, from 8 PM this evening to 11 PM EDT Friday. For the Small Craft Advisory, from 8 AM this morning to 8 PM EDT this evening. For the Small Craft Advisory, from 11 PM Friday to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-291945- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 731 AM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt and seas building to 7 to 12 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...From 8 AM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
738 WHUS72 KTBW 292025 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 425 PM EDT Fri Oct 29 2021 GMZ850-853-870-873-301200- /O.CON.KTBW.GL.W.0001.000000T0000Z-211030T0300Z/ /O.CON.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 425 PM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. For the Small Craft Advisory, west winds 20 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, continuing through 11 PM EDT tonight. For the Small Craft Advisory, from 11 PM tonight to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-301200- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 425 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt and seas building to 7 to 12 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...Through 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
184 WHUS72 KTBW 300924 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 524 AM EDT Sat Oct 30 2021 GMZ850-853-870-873-301730- /O.EXT.KTBW.SC.Y.0027.000000T0000Z-211031T0000Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 524 AM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West-northwest winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ856-876-301730- /O.EXT.KTBW.SC.Y.0026.000000T0000Z-211031T0000Z/ Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 524 AM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West-northwest winds 20 to 25 knots with gusts up to 30 knots and seas 7 to 10 feet expected. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ836-301730- /O.EXT.KTBW.SC.Y.0026.000000T0000Z-211030T1800Z/ Charlotte Harbor and Pine Island Sound- 524 AM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...West-northwest winds 20 to 25 knots. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-301200- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/ Tampa Bay waters- 524 AM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...West-northwest winds around 20 knots. * WHERE...Portions of Gulf of Mexico. * WHEN...Through 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
180 WHUS72 KTBW 301745 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 145 PM EDT Sat Oct 30 2021 GMZ836-301845- /O.EXP.KTBW.SC.Y.0026.000000T0000Z-211030T1800Z/ Charlotte Harbor and Pine Island Sound- 145 PM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... $$ GMZ850-853-870-873-310000- /O.CON.KTBW.SC.Y.0027.000000T0000Z-211031T0000Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 145 PM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Seas 6 to 9 feet. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM, Waters from Englewood to Tarpon Springs FL out 20 to 60 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ856-876-310000- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211031T0000Z/ Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 145 PM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 7 to 10 feet. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM and Coastal waters from Bonita Beach to Englewood FL out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 2:27 PM EDT, 13 minutes earlier.
Area forecast discussion, Oct 27, 2:27 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
227 PM EDT Wed Oct 27 2021
.DISCUSSION...
Upper ridging and surface high pressure extends from Florida
northward to the Great Lakes region. This high pressure will produce
pleasant weather over the Florida peninsula through this evening.
Temperatures will top out around average in the low to mid 80's this
afternoon. Humidity will be on the increase once again starting
tonight as winds turn southerly ahead of the next significant
weather system that is expected to move through the region on
Thursday.
This next significant weather system that will affect Florida is
still well to the west over the central U.S. Models are moving a
deep trough westward and spinning up a robust low pressure system
that will transit eastward over the next 24-48 hours. The occluded
parent low will be located near Arkansas early Thursday with a
secondary low developing near the FL/GA line. The associated warm
front will move over northern Florida with the cold front moving
through the eastern gulf waters and Florida peninsula through the
day on Thursday. The Storm Prediction Center has placed all of
Florida in a Marginal Risk for severe storms and areas from the
Nature Coast southward to Charlotte Harbor in a Slight Risk for
severe storms on Thursday. Heavy downpours, damaging winds and
tornadoes and waterspouts are possible with frontal passage.
The storm system will slowly lift to the northeast on Friday and
Saturday. Showers and storms will clear out by late Friday, but some
lingering clouds may stick around through Saturday, then clearing up
on Sunday. Now for the good news, as high pressure builds in from
the north, it will help filter in some much drier and cooler air
Friday through Sunday. Daytime highs over the weekend will top out
only in the 70's with overnight lows in the low to mid 50's north of
Tampa Bay and upper 50's to low 60's south of Tampa Bay.
Temperatures rebound to around average by the beginning of next week
with rain-free conditions expected.
&&
.AVIATION...
VFR and rain free conditions expected through the first half of the
period. Conditions deteriorate early Thursday morning as a front
approaches the area producing both CIG and VSBY restrictions in SHRA
and TSRA through the day on Thursday. Westerly winds around 5-10
knots expected through the day, decreasing light and variable
overnight. Breezy SSW winds with gusts around 20-30 knots expected
on Thursday.
&&
.MARINE...
Light winds less than 10 knots expected today as high pressure
settles in over the eastern gulf. Weather conditions will begin to
deteriorate early Thursday morning as a strong cold front approaches
the region from the northwest. Gusty SSW winds will reach SCA level
by Thursday morning ahead of the cold front and will remain gusty
through at least Saturday afternoon. This has prompted the issuance
of a Small Craft Advisory for all the eastern gulf waters including
Tampa Bay and Charlotte Harbor from Thursday morning through
Saturday morning. Scattered to numerous showers and thunderstorms
can also be expected with this cold front passage, some which may be
severe with damaging winds and possible waterspouts. High pressure
builds back into the area over the weekend with improving conditions
over the gulf waters expected.
&&
.FIRE WEATHER...
High pressure builds in from the north with rain free conditions for
the rest of today. A strong cold front moves through the region on
Thursday with scattered to numerous showers and thunderstorms
expected. Damaging winds, heavy downpours and an isolated tornado
are possible. Pleasant weather with drier conditions expected over
the weekend, however humidity values are expected to remain above
critical levels.
&&
.Preliminary Point Temps/PoPs...
TPA 75 84 73 79 / 50 90 40 40
FMY 76 87 75 84 / 30 80 80 20
GIF 70 87 70 82 / 20 90 60 30
SRQ 74 85 73 80 / 50 90 40 30
BKV 64 84 67 78 / 50 90 40 40
SPG 76 84 75 79 / 50 90 40 40
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory from 8 AM Thursday to 8 AM EDT Saturday for
Charlotte Harbor and Pine Island Sound-Coastal waters from
Bonita Beach to Englewood FL out 20 NM-Coastal waters from
Englewood to Tarpon Springs FL out 20 NM-Coastal waters
from Tarpon Springs to Suwannee River FL out 20 NM-Tampa
Bay waters-Waters from Bonita Beach to Englewood FL out 20
to 60 NM-Waters from Englewood to Tarpon Springs FL out 20
to 60 NM-Waters from Tarpon Springs to Suwannee River FL
out 20 to 60 NM.
&&
DISCUSSION/AVIATION/MARINE/FIRE WEATHER...74/Wynn
DECISION SUPPORT...29/DelermeHazardous weather outlook, Oct 27, 4:01 AM EDT, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 401 AM EDT Wed Oct 27 2021 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-272015- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee- 401 AM EDT Wed Oct 27 2021 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. ...THUNDERSTORM IMPACT... Widespread thunderstorms are expected to move across the area Thursday, with some severe storms possible. The strongest thunderstorms will be capable of producing strong gusty winds, locally heavy rains, and isolated tornadoes. ...COASTAL FLOOD IMPACT... Thursday night and Friday morning conditions will be favorable for minor coastal flooding along the Nature Coast. Coastal residents should be alert for later statements or warnings, and take action to protect property. ...RIP CURRENT IMPACT... Thursday through Saturday, high surf may produce strong and frequent rip currents along area beaches. ...MARINE IMPACTS... A strong cold front will move east across the waters by Thursday morning, bringing widespread thunderstorms with strong gusty winds and rough seas, along with isolated waterspouts. The thunderstorms will clear out from northwest to southeast Thursday evening behind the front. However, wind speeds of 20 to 30 knots with gusts to near gale strength will remain through at least Friday evening, creating seas of up to 10 to 12 feet offshore and hazardous boating conditions for small craft operators. Conditions will gradually improve through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Fleming
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 7:01 PM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 4 days |
| Oct 27, 7:01 PM EDT | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 3 days |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.